I started to take Estradiol about a week ago and stopped after 6 days because out of the blue I started having some big thumpy heart palps, only one night while dozing, over the next few days I have had more flutter type palps. I have done nothing different, so it leads me to believe the estrogen was the cause, no pain, no shortness of breath, good BP. Anyone else ever been sensitive to estrogen?
Yes. I was put on Premarin years ago..and I had to stop it immediately because of the intense chest pain I experienced. It really helped my mood..I was in such a good mood but I had chest pain. So..now I'm back to nothing. I was convinced by my Dr. at the time that such a small dosage would be fine. I'm not so sure. I want to stay away from certain hormone replacements..looking into bio identicals. Right now I'm on nothing and am suffering through all the symptoms..not full on hot flashes yet. I get them once in awhile and they are very subtle.